Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from GERD with biliary gastritis, grade one fatty liver, diarrhea, loose stools. Remedies?

My mother’s age is 59 yrs. She have high blood pressure.Her gall bladder is removed in 2007 becoz of gastric stones. Her problem started post operative - diarrhea. We did her endoscopy n colonoscopy in 2007 it stated her antibiotic induced diarrhea. She was on medication but has to stop everything as the same was harming her. Then in the year 2010 we did her second endoscopy and colonoscopy which stated that she had gerd with biliary gastric. In feb 2013 I showd her to a gastro enterologist he said it is IBS-Irritable bowel Syndrome and suggested not to take spices at all and gave medication as calcirol to be taken on sundays with buttermilk, omega 3 fatty acids ,calcium tablet,rablet20 mg, but it didn’t work much. It was ok just for a week. Her stomach –upper abdomen pains with the calcium tablet and others too. Now she is on with only calcirol . she is undergioing phychaitrist treatment with stilnoct 12.5gm,prothaidien 75mg.Tivizine HS. Her problem is of digestion and diet. She is having diarrhea with yellow ,loose, sticky with mucus and watery stools. The problem is most in the morning and once in a while in the noon or in the night before going to bed. She is having plane moong kichadi with some sugar and pure cow ghee as a breakfast. In lunch jowar bhakari and moong ki dal with vegetables of gourd family like gilka,dhodka, bhopada. In evening the same with some fried moong. Her dish only contains salt,turmeric and green coriander , no spices at all. Now a days she is frequently suffering from urine infection too.Her uterus is also removed when she was 28yrs.Also her main problem is she is not at all comfortable with medicines specially ANTIBIOTICS. With antibiotics she reacts very worsely her BLOOP PRESSURE SHOOTS OUT and had to hospitalize her in ICU. This happened with her thrice so she is afraid of any kind of new medicine. For her urine infection she is on with URAL SYRUP and chandraprabhavati tablet- ayurvedic one. We had tried her ayurvedic and homeopathic treatment ,initially they were good and after some point the same were harming her so had to stop.she is also losing her weight from 60 to 56 in 7-8 months. She feels very weak and prefers to lay down than to sit. She is no more energetic and have very negative approach towards life that I wont be cured now. Her present problem is diarrhea. The first one is good but after that diarrhea are yellow ,loose,sticky,watery almost 2-3 in the morning starting from her wake time to breakfast and has to take LOPAMIDE the alternate day. After passing the stools she feels weakness as if there is no energy left in her body. Please go through the case history and PLEASE SUGGEST REMEDY.
Asked On : Sat, 9 Feb 2013
Answers:  2 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
ONE OF MAJOR FOODS START REACTING WITH BODY PROTEINS TO CAUSE GASTRIC PROBLEM AND IT START INCREASING CAUSING OTHER ORGANS INVOLVEMENTS
GET BLOOD SERUM TETS FOR SPECIFIC ANTIBODIES FOR MILK WHEAT POTATO CHANA AND OTHER FOOD YOU TAKE WITHDRAW THE FOOD ACCORDING TO REPORT AND YOU WILL GET GUD RESULTS
Answered: Sun, 29 Sep 2013
I find this answer helpful

 2 users find this helpful

General & Family Physician Dr. Fakhar-i-Rifaq's  Response
treat ment ( ,strepto megma 2tab.spoon thice dailyx7 days)-------(stellabid 2 tab bd till complains cured)-----(-panto prazole 20 mg three times a day) avoid ordinary milk use.soya milk------no vege tables. no cucumber, give her juice of fresh radish-------continue BP old drug massage her tummy with turpentine oil at night,it will charge her internal battery.
Answered: Sun, 29 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor